# SDR 06FDEA0372

- Difficulty date: January 24, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310
- Aircraft serial: 542
- Aircraft time: 35,136 hours, 9,236 cycles
- Engine: Pwa PW4152
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 665010051
- Part serial: 351
- Condition: No Test
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED SDAC IAW AMM 31-55-22-4. OPERATIONAL TEST FOUND SATISFACTORY.  A/C OK TO CONTINUE. PREMATURE REMOVAL/INSTALLATION.
